# SDR IPXA11566466

- Difficulty date: May 2, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 27,025 hours, 18,368 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 654930910
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCD INTERIOR STRUCTURE, WEB HAS GOUGE 5" UP FROM BOTTOM EDGE.  FABRICATED NEW FLOORBOARD IAW DWG 65-49309 AND SRM 50-10-02-0G, 51-40-02-0G, 51-40-05-0G.
